Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 980351, 14 pages
http://dx.doi.org/10.1155/2014/980351
Research Article

Improved Delay-Dependent Robust Stability Criteria for a Class of Uncertain Neutral Type Lur’e Systems with Discrete and Distributed Delays

1School of Automation Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China
2School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu 611731, China
3Key Laboratory for Neuroinformation of Ministry of Education, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 8 October 2013; Revised 28 February 2014; Accepted 21 March 2014; Published 29 April 2014

Academic Editor: Jianping Li

Copyright © 2014 Kaibo Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Xin Li, Xian Zhang, Yantao Wang, and Xin Wang, “New absolute stability criteria for neutral-type delayed Lur'e systems,” 2017 29th Chinese Control And Decision Conference (CCDC), pp. 342–347, . View at Publisher · View at Google Scholar
  • Wen-Yong Duan, Xiao-Rong Fu, and Xiao-Dong Yang, “Further Results on the Robust Stability for Neutral-type Lur'e System with Mixed Delays and Sector-bounded Nonlinearities,” International Journal Of Control Automation And Systems, vol. 14, no. 2, pp. 560–568, 2016. View at Publisher · View at Google Scholar
  • Ning Zhao, Xian Zhang, Yu Xue, and Peng Shi, “Necessary conditions for exponential stability of linear neutral type systems with multiple time delays,” Journal of the Franklin Institute, 2017. View at Publisher · View at Google Scholar
  • Yanmeng Wang, Lianglin Xiong, Yongkun Li, Haiyang Zhang, and Chen Peng, “Novel Stability Analysis for Uncertain Neutral-Type Lur’e Systems with Time-Varying Delays Using New Inequality,” Mathematical Problems in Engineering, vol. 2017, pp. 1–13, 2017. View at Publisher · View at Google Scholar
  • Jun Zhou, Ketian Gao, and Xinbiao Lu, “Complex Scaling Approach for Stability Analysis and Stabilization of Multiple Time-Delayed Systems,” Mathematical Problems in Engineering, vol. 2018, pp. 1–14, 2018. View at Publisher · View at Google Scholar